MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PEDI PADZ II, PEDIATRIC MULTI-FUNCTION, 1-PAIR; ELECTRODE

BIO-DETEK INCORPORATED PEDI PADZ II, PEDIATRIC MULTI-FUNCTION, 1-PAIR; ELECTRODE
Model Number 8900-0810-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the electrodes would not adhere to the patient's skin.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the pads were scrapped.

Brand Name
PEDI PADZ II, PEDIATRIC MULTI-FUNCTION, 1-PAIR
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key12035903
Report Number1218058-2021-00081
Device Sequence Number14558020
Product Code MKJ
UDI-Device Identifier00847946001438
UDI-Public00847946001438
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0810-01
Device Catalogue Number8900-0810-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1